# SDR FDEA201509032767

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 260 hours, 14,136 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81050B020100
- Part serial: 01108
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SAFETY VALVE SHOWED OPEN & AMBER ON ECAM.  ACFT WOULD NOT PRESSURIZE MORE THAN 2.1 DIFFERENTIAL, CABIN CLIMBED TO 10,000 RETURNED.  PRESSURIZED ACFT AGAIN AND FOUND NR 1 SAFETY VALVE FAULTY, REMOVED AND REPLACED THE SAFETY VALVE IAW MM 21-31-15-04. SAFETY VALVE OPERATES NORMAL, ACFT   PRESSURIZATION OPERATES NORMAL IAW MM 21-31-00-05.
